# SDR AALA20100526DFW14

- Difficulty date: May 25, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,281 hours, 21,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT AT SEAT 32D IS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY PATHWAY LIGHT AT SEAT 32D.  OPS CHECKED NORMAL.
